# SDR IPXA2019050641808

- Difficulty date: May 3, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,622 hours, 17,966 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR LVL 1 ALERT CABIN DOOR FWD LEFT AFTER PUSHBACK. LEFT FWD EAD DOOR OPEN ALERTING SYSTEM-CABIN DOORS. MEL 52-40-1-1-0-1. PLACARD INSTALLED. PERFORMED GROUND OPS TEST OF L/H FWD DOOR IAW AMM 52-11-02-501.  GROUND OPS CHECK GOOD.  THIS CLEARS M669157, PLACARD REMOVED.
